Berenstein, C. A.; Taylor, B. A.; Yger, A.
Sur les systèmes d'équations différence-différentielles
Annales de l'institut Fourier, Tome 33 (1983) no. 1 , p. 109-130
Zbl 0493.34052 | MR 84k:42011 | 1 citation dans Numdam
doi : 10.5802/aif.906
URL stable : http://www.numdam.org/item?id=AIF_1983__33_1_109_0

Étant donné un système (S) d’équations différence-différentielles à coefficients constants en deux variables, où les retards sont commensurables, de la forme : μ 1 *f=0, μ 2 *f=0, si le système n’est pas redondant (i.e. V{μ ^ 1 =μ ^ 2 =0} est discrète dans C 2 ), toute solution C du système admet une représentation f(x)=Σa γ (x)e iγ,x , où γV, a γ C[x 1 ,x 2 ] et a γ (x)e iγ,x est une solution du système (S). La série est de plus convergente dans (R 2 ) après un groupement de termes indépendant de la solution f.
Given a system (S) of two difference-differential equations with constant coefficients in R 2 , whose delays are commensurable, say (S):μ 1 *f=μ 2 *f=0, if the system is not redundant (i.e. V={μ ^ 1 =μ ^ 2 =0} is discrete in C 2 ), every C solution of the system admits a representation f(x)=Σa γ (x)e iγ,x , where γV, a γ C[x 1 ,x 2 ] and a γ (x)e iγ,x is also a solution of the system (S). Moreover, the serie is convergent in (R 2 ) after a grouping of terms independent of the solution f.

Bibliographie

[1] C.A. Berenstein et B.A. Taylor, Interpolation problems in Cn with applications to Harmonic Analysis, Journal d'Analyse Mathématique, 38 (1980), 188-254. MR 82h:32002 | Zbl 0464.42003

[2] J. Delsarte, Théorie des fonctions moyenne-périodiques de deux variables, Ann. of Math., 12 (1960), 121-178. MR 24 #A428 | Zbl 0104.33902

[3] O.V. Grudzinski, Einigele elementare ungleichungen für exponential polynome, Math. Ann., 221 (1976), 9-34. Zbl 0308.33001

[4] D.I. Gurevich, Counter-examples to a problem of L. Schwartz, Func. Anal. Appl., 9 (1975), 116-120. Zbl 0326.46020

[5] D.I. Gurevich, Closed ideals with exponential-polynomial generators in rings of entire functions of two variables, Izv. Akad. Nauk. Armjan. SSR, ser Math., (1974), 459-472, 510 ; Math. Reviews, 52, # 785 (en russe).

[6] D.I. Gurevich, Closed ideals with the zero dimensional root set in certain rings of holomorphic functions, Journal of Soviet Math., 9 (1978), 172-182. Zbl 0395.46025

[7] R.C. Gunning, H. Rossi, Analytic functions of several complex variables, Prentice Hall, Englewood cliffs, N.J., 1965. MR 31 #4927 | Zbl 0141.08601

[8] D.W. Masser, On polynomial and exponential polynomials in several complex variables, Inventiones Math., 63 (1981), 81-95. MR 82j:10062 | Zbl 0436.32005

[9] W. Rudin, A geometric criterion for algebraic varieties, Journal of Mathematics and Mechanics, 17 (1978), 671-683. MR 36 #2829 | Zbl 0157.13202

[10] Van Der Waerden, Modern Algebra, vol. II, Ungar Publishing Co., 1950.

[11] M. Waldschmidt, Transcendance et exponentielles en plusieurs variables, Inventiones Math., 63 (1981), 97-127. MR 82k:10042 | Zbl 0454.10020

[12] A. Yger, Thèse de doctorat d'Etat, Université de Paris-Sud, Orsay, 1982.